My scalp is sore, and I don't know why. I did have Telogen Effluvium (and lost about half my hair) which came to an end about a month ago. It was shortly after that time that my scalp began to hurt. I have heard of people experiencing scalp pain/itchiness during TE but never after it ends so I am at a loss for what could be occuring. My scalp appears normal most of the time although it is very sensitive and can become inflammed looking if I aggravate it i.e. put a product on it that it doesn't like. I never had sensitive scalp prior to or during TE so I am so confused. My family thinks I'm crazy because I complain of my sore/burning scalp but they can't see anything wrong. I can't get into the derm for another month and in the meantime I am freaking out. My hair is definitely not falling out anymore (my derm confimed this as well) and I can feel/see new regrowth. The only thing I can think of that might have caused this is topical steroid use. I did have a very minor case of Seb. Derm during my TE which eventually went away on it's own. But my doctor insisted that I use topical steroids to treat it to prevent inflammation from the dermatitis. I used them as directed for about a month, but they did not seem to help the condition. I haven't used the topical in about three weeks, which would coincide with the time my scalp started to hurt. Could steroids cause an aggravated scalp, even weeks after you discontinue use? Any ideas or thoughts would be appreciated!